Translator Disclaimer
December, 1987 Some Classes of Global Cramer-Rao Bounds
B. Z. Bobrovsky, E. Mayer-Wolf, M. Zakai
Ann. Statist. 15(4): 1421-1438 (December, 1987). DOI: 10.1214/aos/1176350602

Abstract

This paper considers Cramer-Rao type bounds for the estimation error of a parameter in a Bayesian setup. This class of bounds, introduced by Van Trees, proved useful in various stochastic communications and control problems. Two issues are considered in this paper. The first deals with a comparison of the tightness of several different versions of the bound in the multivariate case. The second introduces several useful generalizations of the original version of the bound.

Citation

Download Citation

B. Z. Bobrovsky. E. Mayer-Wolf. M. Zakai. "Some Classes of Global Cramer-Rao Bounds." Ann. Statist. 15 (4) 1421 - 1438, December, 1987. https://doi.org/10.1214/aos/1176350602

Information

Published: December, 1987
First available in Project Euclid: 12 April 2007

zbMATH: 0642.62018
MathSciNet: MR913566
Digital Object Identifier: 10.1214/aos/1176350602

Subjects:
Primary: 62F15
Secondary: 93E11

Rights: Copyright © 1987 Institute of Mathematical Statistics

JOURNAL ARTICLE
18 PAGES


SHARE
Vol.15 • No. 4 • December, 1987
Back to Top